Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 169, NWS Fort Worth, TX

October 23, 2015Johnson County, Texas

NWS Fort Worth, TX issued this flash flood warning at Oct 23, 2015, 10:44 AM CDT for Johnson County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 23, 2015, 10:44 AM CDT (15:44 UTC)
Expired
Oct 23, 2015, 1:15 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

County Johnson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 22 km from the middle of the area, began a volume at 15:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 3.7 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-10-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 278 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-10-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
278 J/kg
Mixed-layer CIN
-71 J/kg
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 23, 6:56 AM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, Oct 23, 6:56 AM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
656 AM CDT FRI OCT 23 2015

.AVIATION...

FOR THE 12Z TAFS...COMPLEX SCENARIO INVOLVING THE TIMING OF THE
ONSET OF HEAVY PRECIPITATION ACROSS THE REGION IS THE PRIMARY
FORECAST CONCERN.

EARLY THIS MORNING...RAIN SHOWER AND THUNDERSTORM ACTIVITY HAS
BECOME ISOLATED IN NATURE IN THE IMMEDIATE DFW AREA. WENT AHEAD
WITH VCSH IN ALL OF THE DFW AREA TAFS TO ACCOUNT FOR CURRENT RADAR
TRENDS. OF GREATER IMMEDIATE CONCERN...IFR CEILINGS ARE IN PLACE
OVER KFTW AND KAFW...SEEMINGLY ASSOCIATED WITH A RETREATING
FRONTAL BOUNDARY OR COLD POOL FROM YESTERDAY'S THUNDERSTORM
ACTIVITY. WITH SOUTHERLY WINDS OBSERVED JUST SOUTH OF THESE
AIRPORTS...ANTICIPATE THAT THE IFR CEILINGS WILL BE SHORT LIVED...
SO ONLY HAVE THEM TEMPOED IN THROUGH 13Z. WILL HAVE TO WATCH THIS
CLOSELY THIS MORNING AND AMEND IF IT LOOKS LIKE CIGS WILL NOT
IMPROVE AS QUICKLY AS EXPECTED.

REMAINDER OF TODAY...MOST MODEL GUIDANCE INDICATES THAT RAIN
SHOWER AND THUNDERSTORM ACTIVITY WILL MOVE BACK TOWARDS THE DFW
AREA AFTER NOON. EVERY MODEL OFFERS A SLIGHTLY DIFFERENT
SOLUTION...SO SIMPLY WENT WITH A GENERIC VCTS IN THE TAFS AT THIS
TIME. AFTER THE FIRST 6 HOURS OF THE TAFS...THE FORECAST IS
EXPECTED TO BE HIGHLY DEPENDENT UPON SHORT TERM FORECASTING AND
THE RESULTANT AMENDMENTS.

VERY STRONG LIFT IS EXPECTED OVER THE REGION STARTING THIS
EVENING AND LASTING THROUGH THE OVERNIGHT HOURS. WIDESPREAD
CONVECTION IS EXPECTED OVER THE REGION AFTER MIDNIGHT...CONTINUING
THROUGH SATURDAY MORNING. WE MAY NOT SEE AN APPRECIABLE BREAK IN
THE CONVECTION/PRECIPITATION UNTIL A COLD FRONT PUSHES ACROSS THE
DFW AREA AROUND NOON TOMORROW. CONVECTION WILL LIKELY NOT WEAKEN
IMMEDIATELY BEHIND THE FRONT...BUT 3-4 HOURS BEHIND THE COLD FRONT
WE MAY SEE AN END TO THE WIDESPREAD PRECIPITATION ACROSS THE
REGION.

CAVANAUGH

&&

.PREV DISCUSSION... /ISSUED 441 AM CDT FRI OCT 23 2015/

.....QUICK OVERVIEW...PRECIPITATION EVENT.....

FLASH FLOOD WATCH...  NOW INCLUDES ALL OF NORTH TEXAS THROUGH 7AM
SUNDAY.

HEAVIEST RAINFALL AREAS...  WIDESPREAD TODAY ACROSS ALL OF THE
AREA WITH HEAVIEST LIKELY JUST SOUTHEAST OF THE METROPLEX.
HEAVIEST RAIN SHIFTS BACK TO THE NORTHWEST LATE TONIGHT AS COLD
FRONT APPROACHES. ON SATURDAY...HEAVIEST RAINFALL WILL BE ACROSS
THE SOUTHEAST COUNTIES AS WELL DEFINED SURFACE LOW DEVELOPS ALONG
THE TEXAS COAST.

RAINFALL AMOUNTS...  ADDITIONAL 3 TO 6 INCHES OF RAIN THROUGH
SUNDAY ACROSS MOST OF NORTH TEXAS. ISOLATED 8 TO 10 INCH AMOUNTS.

SEVERE WEATHER THREAT...  LOW THROUGH SUNDAY. WIND SHEAR REMAINS
STRONG SO AN ISOLATED STRONG TO SEVERE STORM POSSIBLE.

FLASH FLOODING THREAT...  HIGH. WILL INCREASE THROUGH SATURDAY AS
MORE RAIN FALLS ON WET GROUNDS. URBAN AREAS WILL BE MOST
SUSCEPTIBLE AS RAINS CONTINUE.

RIVER FLOODING THREAT...  MODERATE. RIVERS ARE NOW STARTING TO
RESPOND UPWARD WITH CONTINUED RAIN. SHOULD SEE MORE RUNOFF MAKING
IT INTO STREAMS AND CREEKS THROUGH TONIGHT.

.....DISCUSSION.....

MAIN CONCERNS OVER THE NEXT 24 HOURS WILL BE THE LOCATION OF
HEAVIEST RAINFALL ACROSS NORTH TEXAS. WATER VAPOR IMAGERY SHOWS A
DEPARTING TROUGH OVER THE NORTHERN PLAINS WITH ANOTHER TROUGH
APPROACHING THE AREA FROM THE WEST. TO THE SOUTH...MAJOR HURRICANE
PATRICIA NOW HAS SUSTAINED WINDS OF 200 MPH AND WILL MAKE LANDFALL
LATER THIS EVENING IN SOUTHWEST MEXICO. A HURRICANE THIS STRONG
HAS A WELL DEFINED MATURE ANTICYCLONE ABOVE THE CENTER OF LOW
PRESSURE WHICH EFFICIENTLY EVACUATES AIR OUT OF THE TOP OF THE
HURRICANE. THIS IS EVIDENT IN THE WATER VAPOR IMAGERY AS CLOCKWISE
ROTATING BANDS WHICH ALREADY EXTENDS INTO DEEP SOUTH TEXAS. THIS
FEATURE WILL BECOME IMPORTANT LATER TONIGHT TO HELP ENHANCE SHOWER
AND THUNDERSTORM DEVELOPMENT ACROSS CENTRAL AND NORTH TEXAS.

THOUGHTS FOR TODAY...ONGOING SHOWERS AND STORMS HAVE SHOWED SIGNS
OF WEAKENING IN INTENSITY OVER THE LAST HOUR AND THE WELL DEFINED
OUTFLOW BOUNDARY THAT WAS ASSOCIATED WITH THIS CONVECTION IS NOW
RETREATING TO THE NORTHWEST. WINDS IN THE METROPLEX HAVE NOW
BECOME SOUTHEAST AND TEMPERATURES HAVE WARMED A FEW DEGREES. THIS
SUGGESTS THAT THE BOUNDARY ITSELF MAY NOT BE AS IMPORTANT IN
FOCUSING NEW CONVECTION THROUGH THE MORNING HOURS.
INSTEAD...NUMEROUS SHOWERS AND STORMS HAVE DEVELOPED ON THE NOSE
OF A 35KT LLJ ACROSS CENTRAL AND SOUTHEAST TEXAS AND ARE SPREADING
NORTH-NORTHEAST. ADDITIONAL SHOWERS AND STORMS HAVE DEVELOPED TO
THE WEST OF THE METROPLEX IN AN AREA OF MODERATE WARM ADVECTION
AND WILL LIKELY CONTINUE THROUGH MORNING. ITS TOUGH TO SAY EXACTLY
WHERE THE HEAVIEST RAIN WILL BE TODAY...BUT MOST OF NORTH TEXAS
SHOULD SEE ON AND OFF SHOWERS AND STORMS. THE ONLY EXCEPTION MIGHT
BE THE FAR NORTHWEST COUNTIES WHERE CONVECTION MAY BE MORE
SCATTERED. HIGHEST QPF AMOUNTS ARE LIKELY TO BE ACROSS CENTRAL AND
SOUTHEAST PARTS OF THE CWA...WHERE STRONG LOW LEVEL WARM ADVECTION
WILL BE PERSISTENT THROUGHOUT THE DAY.

BY TONIGHT...THE LARGE UPPER TROUGH TO THE WEST WILL MOVE INTO
WEST TEXAS AND LARGE SCALE FORCING FOR ASCENT WILL INCREASE ACROSS
THE REGION. IN ADDITION...THE REMNANTS OF HURRICANE PATRICIA WILL
BE MOVING INTO CENTRAL MEXICO BUT THE NORTHERN FRINGES OF THE
UPPER LEVEL ANTICYCLONE WILL BE MOVING INTO NORTH TEXAS. THIS WILL
HELP TO GREATLY INCREASE UPPER LEVEL DIVERGENCE ACROSS THE REGION
ALONG WITH PROVIDING ADDITIONAL MID AND UPPER LEVEL MOISTURE. A
COLD FRONT WILL ALSO BE MOVING INTO THE AREA AND SHOULD PROVIDE A
GOOD FOCUS FOR NUMEROUS SHOWERS AND STORMS TO DEVELOP. THIS WILL
LIKELY TAKE PLACE SOMEWHERE ACROSS OUR NORTHWEST AND CENTRAL
COUNTIES FROM GOLDTHWAITE TO FORT WORTH TO BONHAM. THIS AREA COULD
SEE AN ADDITIONAL 3 INCHES OF RAIN OR MORE DURING THE OVERNIGHT
HOURS. AS THE UPPER TROUGH CONTINUES TO MOVE EAST...A WELL DEFINED
SURFACE LOW WILL DEVELOP ALONG THE SOUTH TEXAS COAST DURING THE
DAY SATURDAY. THIS SURFACE LOW WILL DEEPEN DURING THE DAY AND THE
FOCUS FOR HEAVY RAINFALL WILL LIKELY SHIFT SOUTH TOWARD THE LOW
PRESSURE CENTER. THIS MEANS THAT WE SHOULD SEE A SOUTHWARD MOVING
THREAT FOR HEAVY RAINFALL ON SATURDAY. THE HEAVIEST RAINFALL IN
OUR SOUTHEAST COUNTIES IS LIKELY TO OCCUR LATE IN THE DAY SATURDAY
AND SATURDAY NIGHT. THIS WHOLE SYSTEM WILL MOVE EAST OF THE AREA
INTO EARLY NEXT WEEK BUT WE WILL HANG ON TO SOME POPS ACROSS THE
EASTERN HALF OF THE CWA THROUGH EARLY MONDAY.

ANOTHER SHORTWAVE APPROACHES THE AREA LATE TUESDAY NIGHT INTO
WEDNESDAY AND THERE MAY BE ENOUGH MOISTURE TO GET SOME SCATTERED
SHOWERS ACROSS THE NORTHEAST COUNTIES DURING THIS TIME.
OTHERWISE...NO MAJOR CHANGES TO THE EXTENDED FORECAST.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  78  68  73  60  71 / 100 100 100  60  30
WACO, TX              79  68  75  61  71 / 100  90 100  70  40
PARIS, TX             76  65  73  60  71 / 100  90  80  60  60
DENTON, TX            77  65  71  58  69 /  90 100  90  50  20
MCKINNEY, TX          77  66  72  59  70 / 100 100  90  60  30
DALLAS, TX            78  68  73  61  71 / 100 100 100  70  30
TERRELL, TX           77  67  74  61  70 / 100 100 100  70  50
CORSICANA, TX         79  68  76  63  71 /  90  90 100  80  50
TEMPLE, TX            80  67  74  61  71 /  90  90 100  80  40
MINERAL WELLS, TX     77  64  71  57  70 /  80 100  80  40  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

&&
Hazardous weather outlook, Oct 23, 4:54 AM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
454 AM CDT FRI OCT 23 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241000-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
454 AM CDT FRI OCT 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

THROUGH THE DAYLIGHT HOURS TODAY...NUMEROUS SHOWERS AND
THUNDERSTORMS ARE POSSIBLE ACROSS MUCH OF NORTH TEXAS. WHILE
LOCALLY HEAVY RAINFALL COULD OCCUR ANYWHERE ACROSS NORTH CENTRAL
TEXAS...THE HEAVIEST RAIN IS EXPECTED TO REMAIN ALONG AND
SOUTHEAST OF A LINE FROM GOLDTHWAITE TO DALLAS TO PARIS. THE
PRIMARY CONCERN WILL BE LOCALIZED FLASH FLOODING AND CLOUD TO
GROUND LIGHTNING STRIKES.

AFTER SUNSET...THE CORE OF HEAVIEST RAINFALL IS EXPECTED TO
INTENSIFY AND REFOCUS A BIT FARTHER NORTHWEST. THE HEAVIEST
RAINFALL IS EXPECTED TO OCCUR NEAR A COMANCHE TO FORT WORTH TO
COMMERCE LINE. FLASH FLOODING IS EXPECTED TO BE MORE OF A
WIDESPREAD THREAT FROM THIS EVENING THROUGH THE OVERNIGHT HOURS.
CLOUD TO GROUND LIGHTNING WILL CONTINUE TO BE A HAZARD.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NUMEROUS SHOWERS AND STORMS ARE EXPECTED ACROSS ALL OF NORTH TEXAS
FROM SATURDAY THROUGH SUNDAY MORNING. THE AXIS OF HEAVIEST
RAINFALL IS EXPECTED TO SHIFT SOUTHEAST DURING THE DAY ON
SATURDAY...WITH THE HEAVIEST RAIN FALLING SOUTH OF INTERSTATE 20
AND EAST OF INTERSTATE 35 ON SATURDAY. FLASH FLOODING WILL BE THE
MAIN THREAT DURING THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAVANAUGH

In the hours before

Local storm report, Oct 23, 8:27 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
827 AM CDT FRI OCT 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       IREDELL                 31.98N  97.87W
10/23/2015  M4.85 INCH       BOSQUE             TX   TRAINED SPOTTER

            24 HOUR TOTAL ENDING AT 630 AM; IREDELL
Local storm report, Oct 23, 8:41 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
841 AM CDT FRI OCT 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0826 AM     HEAVY RAIN       HEATH                   32.83N  96.45W
10/23/2015  M4.17 INCH       ROCKWALL           TX   PUBLIC

            10 HOURS ENDING AT 826 AM
Local storm report, Oct 23, 8:46 AM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
846 AM CDT FRI OCT 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       ARLINGTON               32.73N  97.12W
10/23/2015  M3.31 INCH       TARRANT            TX   CO-OP OBSERVER

            RETIRED NWS EMPLOYEE REPORT IN SOUTH ARLINGTON 24
            HOUR TOTAL THROUGH 7 AM.
Special weather statement, Oct 23, 10:42 AM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1042 AM CDT FRI OCT 23 2015

TXZ118-119-231630-
DALLAS TX-TARRANT TX-
1042 AM CDT FRI OCT 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DALLAS AND SOUTHEASTERN
TARRANT COUNTIES UNTIL 1130 AM CDT...

AT 1041 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS NEAR FOREST HILL OR SOUTHEAST FORT WORTH...MOVING EAST
AT 50 MPH.

WIND GUSTS UP TO...OR IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
DALLAS...FORT WORTH...ARLINGTON...GRAND PRAIRIE...MESQUITE...
MANSFIELD...DESOTO...CEDAR HILL...DUNCANVILLE...BURLESON...
LANCASTER...BALCH SPRINGS...SEAGOVILLE...CROWLEY...FOREST HILL...
GLENN HEIGHTS...KENNEDALE...EVERMAN...HUTCHINS AND COCKRELL HILL.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35W BETWEEN MILE MARKERS 39 AND 51.
 INTERSTATE 35E BETWEEN MILE MARKERS 412 AND 427.
 INTERSTATE 20 BETWEEN MILE MARKERS 435 AND 485.
 INTERSTATE 820 BETWEEN MILE MARKERS 29 AND 35.
 INTERSTATE 45 BETWEEN MILE MARKERS 267 AND 284.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY TO TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS LINE
OF STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3255 9693 3257 9736 3275 9736 3279 9652
      3255 9652
TIME...MOT...LOC 1541Z 270DEG 45KT 3266 9727

05/

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 2:40 AM CDTFlash Flood WarningFWDDelta, Fannin, Hunt, Lamar3 hr
Oct 23, 3:03 AM CDTSpecial Weather StatementFWDYoung57 min
Oct 23, 3:56 AM CDTAreal Flood AdvisoryFWDDallas, Ellis, Johnson, Tarrant3 hr
Oct 23, 6:55 AM CDTAreal Flood AdvisoryFWDDallas, Ellis, Johnson, Tarrant3 hr
Oct 23, 8:06 AM CDTAreal Flood AdvisoryFWDJack, Stephens, Young3 hr
Oct 23, 9:02 AM CDTRiver Flood WarningFWDDallas71 hr
Oct 23, 10:00 AM CDTAreal Flood AdvisoryFWDDallas, Johnson, Tarrant2 hr
Oct 23, 10:27 AM CDTAreal Flood AdvisoryFWDBosque, Hill, McLennan3 hr
Oct 23, 10:39 AM CDTFlash Flood WarningFWDDallas, Tarrant2 hr
Oct 23, 10:42 AM CDTRiver Flood WarningFWDDallas16 hr
Oct 23, 10:42 AM CDTSpecial Weather StatementFWDDallas48 min
Oct 23, 10:56 AM CDTFlash Flood WarningFWDBosque, Hill, McLennan6 hr
Oct 23, 11:03 AM CDTFlash Flood WarningFWDNavarro5 hr
Oct 23, 11:14 AM CDTAreal Flood AdvisoryFWDCollin, Denton3 hr
Oct 23, 11:26 AM CDTAreal Flood AdvisoryFWDEllis2 hr
Oct 23, 11:55 AM CDTAreal Flood AdvisoryFWDHenderson3 hr
Oct 23, 12:01 PM CDTAreal Flood AdvisoryFWDDallas, Hunt, Kaufman, Rockwall119 min
Oct 23, 12:25 PM CDTFlash Flood WarningFWDDelta, Hopkins, Hunt, Lamar5 hr
Oct 23, 12:58 PM CDTFlash Flood WarningFWDLimestone, McLennan4 hr
Oct 23, 1:18 PM CDTRiver Flood WarningFWDHunt44 hr
Oct 23, 1:18 PM CDTRiver Flood WarningFWDHunt, Rockwall56 hr
Oct 23, 1:33 PM CDTFlash Flood WarningFWDHenderson, Navarro5 hr
Oct 23, 1:57 PM CDTSpecial Weather StatementFWDLimestone18 min
Oct 23, 2:02 PM CDTAreal Flood AdvisoryFWDKaufman, Van Zandt3 hr
Oct 23, 2:45 PM CDTAreal Flood AdvisoryFWDBosque, Coryell, McLennan2 hr
Oct 23, 3:00 PM CDTRiver Flood WarningFWDDallas16 hr
Oct 23, 3:01 PM CDTFlash Flood Warning EmergencyFWDNavarro3 hr
Oct 23, 3:43 PM CDTAreal Flood AdvisoryFWDEllis4 hr
Oct 23, 3:47 PM CDTAreal Flood AdvisoryFWDAnderson, Freestone118 min
Oct 23, 3:53 PM CDTAreal Flood AdvisoryFWDBosque, Hill3 hr
Oct 23, 4:00 PM CDTSpecial Weather StatementFWDAnderson45 min
Oct 23, 4:24 PM CDTFlash Flood WarningFWDBosque, Hill, Limestone, McLennan3 hr
Oct 23, 4:58 PM CDTAreal Flood WarningFWDHopkins3 hr
Oct 23, 4:58 PM CDTAreal Flood AdvisoryFWDKaufman, Van Zandt5 hr
Oct 23, 5:10 PM CDTSpecial Weather StatementFWDEastland35 min
Oct 23, 5:24 PM CDTFlash Flood WarningFWDHamilton3 hr
Oct 23, 5:38 PM CDTAreal Flood WarningFWDFreestone3 hr
Oct 23, 5:57 PM CDTFlash Flood Warning EmergencyFWDNavarro4 hr
Oct 23, 6:03 PM CDTFlash Flood WarningFWDMills4 hr
Oct 23, 6:59 PM CDTFlash Flood WarningFWDBosque, Ellis, Hill7 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.